Couldn't find what you looking for?

TRY OUR SEARCH!

I HAVE HAD MIRENA IN FOR A LITTLE OVER 4 YEARS. UNTIL NOW I HAVE HAD A PERIOD AND MISS THEM FOR A FEW MONTHS AND THEN GET IT BACK BUT I ALWAYS BLED LIGHTLY FOR 5- 7 DAYS. WELLNOW I AM EXPERIENCING ONE THAT IS LIGHT AND HAS LASTED 10 DAYS. I KEEP THINKING IT HAS STOPPED BUT TO GO TO THE BATHROOM AND SEE SPOTTING. HAS ANYBODY ELSE EXPERIENCED THIS WHILE ON MIRENA?

Loading...

Hi! Prolonged menstrual bleeding is not an usual mirena side effect, maybe it's not even related to mirena. Heavy and prolonged bleeding is one of more serious side effect called Pelvic Inflammatory Disease, but you say it's only light spotting. Other causes of prolonged period include stress, hormonal disturbances, low levels of thyroid or pituitary function, anovulation. Maybe you should discuss it with your gynecologist, maybe you need to switch to another contraception method. Take care.
Reply

Loading...

Yes i already did. she said that it was due to stress on my body. although when she went to check it it was no where to be found so i have to go have a pelvic ultrasound
Reply

Loading...

hstarkey128 i have to go for a pelvin saline sono as well. my first mirena did not do this to me. my cycle is 13 days. half the month I dont feel fresh. sucks.
Reply

Loading...